# SDR AALA20100427TUL12

- Difficulty date: April 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,704 hours, 29,054 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON INBOARD COVE SKIN ON SLAT NEAR THE KNUCKLE RIB.  INSTALLED FLUSH REPAIR ON SLAT COVE SKIN IAW AARD 57-50-00-04.
